| Model Number |
1804250-28 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left circumflex (lcx) with mild calcification and heavy tortuosity.A 2.50 x 28 xience skypoint stent delivery system (sds) was attempted to be advanced to the target lesion; however, resistance was felt due to anatomical challenges, and the stent could not cross the target lesion.Therefore, sds was removed and resistance was noted during removal due to anatomical challenges.A non-abbott stent was implanted to successfully treat the target lesion.There were no adverse patient effects or no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.